# SDR USAA2011092600022

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 41,590 hours, 15,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT THE EMERGENCY FLASHLIGHT IN THE AFT F/A STATION WAS INSTALLED BACKWARDS AND IS DISCHARGED, NO BLINKING LIGHT.  REPLACED AFT F/A FLASHLIGHT BATTERY.
